# SDR CA100621002

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 3,565 hours
- Engine: Cont IO240B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5367001
- Condition: Noisy
- Location: Fuel Boost
- Part time: 798 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TROUBLESHOOTING A SNAG FOR A ROUGH ENGINE, IT WAS NOTED THAT THE AIRFRAME ELECTRIC FUEL PUMP DURING LOW RPM WOULD CAUSE THE SYSTEM TO DROP A HALF TO A POUND OF FUEL PRESSURE WHEN IT WAS SWITCHED OFF.  THIS WOULD CREATE ISSUES WITH THE FUEL SET UP FOR THE DIAMOND.  THE PUMP IS ALSO VERY NOISY WHEN RUNNING.  THE COMPANY HAS HAD AT LEAST TWO OTHER OCCURRENCES IN THE LAST YEAR THAT ARE SIMILAR TO THIS.
